Our partner

NAMI | Latuda withdrawal symptoms

Open discussion about the Anti-Psychiatry Movement and related topics. This includes the opposition to forced treatment and hospitalization as well as the belief that Psychiatric Medication does more harm than good. Please note that these topics are controversial and therefore this forum may offend some people. This is not the belief of Psych Forums or Get Mental Help and this forum was posted to offer a safe place to discuss these beliefs.

NAMI | Latuda withdrawal symptoms

Postby Copy_Cat » Tue Sep 25, 2012 7:44 am

Lurasidone withdrawal syndrome information wanted .

I understand that although withdrawal reactions are systematically ignored in psychiatric drug treatment or research, they might represent the worst part of my whole drug-taking episode. I further understand that these reactions will often closely resemble the original symptoms for which the drug was prescribed to me, and are likely to be taken for a return of these symptoms (a "relapse"), rather than for withdrawal effects. I realize that my doctor or the researcher is likely to interpret these reactions as a sign that my "illness" is chronic and that my drug is "effective."

I was looking up this new drug for a friend and know that when researching any psychiatric medication to type ( name of the drug + withdrawal ) into search.

I see NAMI has a page for this medication . NAMI is just a front group for its big pharma funders.
http://psychcentral.com/blog/archives/2009/10/22/nami-nearly-75-percent-of-funding-from-pharma/
http://www.nami.org/Template.cfm?Section=Major_Foundation_and_Corporate_Support

NAMI HAS NO INFORMATION ON WITHDRAWAL REACTIONS FOR A REASON. Pharma funders .

When I became very sick from Zyprexa withdrawal reactions there were only two or three threads online that described what was happening to me but they were lifesavers.The drug maker knew about these reactions but did not inform the public and gave out free samples anyway.

Lurasidone, Latuda is currently pending approval for the treatment of bipolar disorder in the United States... Realy ? > http://www.plosmedicine.org/article/inf ... ed.0030185

Information on Lurasidone withdrawal wanted. Please post reply.
I survived psychiatry.
User avatar
Copy_Cat
Consumer 6
Consumer 6
 
Posts: 1748
Joined: Thu Jan 19, 2012 7:35 pm
Local time: Fri Aug 29, 2014 8:03 am
Blog: View Blog (0)


ADVERTISEMENT

Re: NAMI | Latuda withdrawal symptoms

Postby Razael » Sat Oct 13, 2012 3:13 am

I had a problem with zeldox because it has a short half life. does latuda have short half life? there is a bit around on blogs about peoples nightmare with zeldox, I guess forums is the place to find the real information about the drugs in things like withdrawals that the industry doesn;t intend anyone to go off treatment..same deal the "professionals" are uninformed about withdrawals and how it increases the intensity and likelyhood of relapse. If not from being adapted to a passive state that when the dopamine comes back it opens doors to personal demons and stress and of course sleep deprivation that will lead to a psychotic break for almost anyone....Its a complicated situation and the professionals are endorsing the pharmaceutical industry's desires for a clean slate on information about the drugs, its convenient for them to say its the illness the drugs were treating, even though there is ideas about supersensitivity psychosis and tardive psychosis that quacks aren't educated about.
100mg Halo fortnight
They've no insight on iatrogenic illness & PTSD of hospitalisation torture with NDE, amnesiac to an attemted murder +covered up road accident.betrays justice,Sleep deprivation. HIgher dimensional development of perceptions of astral projection to higher lifeforms in the cosmos.Esoteric journey
Razael
Consumer 6
Consumer 6
 
Posts: 1111
Joined: Wed Aug 22, 2012 4:56 am
Local time: Fri Aug 29, 2014 6:03 pm
Blog: View Blog (5)

Re: NAMI | Latuda withdrawal symptoms

Postby Copy_Cat » Sat Oct 13, 2012 9:12 am

Razael wrote:I had a problem with zeldox because it has a short half life. does latuda have short half life? there is a bit around on blogs about peoples nightmare with zeldox, I guess forums is the place to find the real information about the drugs in things like withdrawals that the industry doesn;t intend anyone to go off treatment..same deal the "professionals" are uninformed about withdrawals and how it increases the intensity and likelyhood of relapse. If not from being adapted to a passive state that when the dopamine comes back it opens doors to personal demons and stress and of course sleep deprivation that will lead to a psychotic break for almost anyone....Its a complicated situation and the professionals are endorsing the pharmaceutical industry's desires for a clean slate on information about the drugs, its convenient for them to say its the illness the drugs were treating, even though there is ideas about supersensitivity psychosis and tardive psychosis that quacks aren't educated about.


I am going to make a topic for zeldox withdrawal and quote you again , when I did zyprexa withdrawal oh ya it opens doors to personal demons and stress and of course sleep deprivation that will lead to a psychotic break for almost anyone... it was "hell" in the sence that word hell was made to describe.
I survived psychiatry.
User avatar
Copy_Cat
Consumer 6
Consumer 6
 
Posts: 1748
Joined: Thu Jan 19, 2012 7:35 pm
Local time: Fri Aug 29, 2014 8:03 am
Blog: View Blog (0)

Re: NAMI | Latuda withdrawal symptoms

Postby cq615 » Fri Jun 21, 2013 12:14 pm

hi saw your post after googling latuda withdrawal, as I am going thru this after 1 week on latuda my symptoms are exactly what you said my original symptoms that brought me to latuda have increased dramatically. Racing intrusive thoughts I am almost 2 days off it and can't wait til things calm down in my brain. I know this will pass but the waiting is awful. Sadly I believe the latuda started to work but gastro issues with severe reflux stomach pain took me off it. I'm grateful I didn't stay on it longer than a week. Keeping in mind I always sensitive to medications.
Real glad I saw your post. take care
cq615
Consumer 0
Consumer 0
 
Posts: 1
Joined: Fri Jun 21, 2013 12:03 pm
Local time: Fri Aug 29, 2014 3:03 am
Blog: View Blog (0)


Return to Anti-Psych Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 17 guests

cron